# SDR AWXA200500292

- Difficulty date: February 3, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772162
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK FOUND FUSELAGE SKIN WORN IN SEVERAL AREAS AT LT AND RT DORSAL FIN SEALS BETWEEN BS 860 AND BS 907.5.  MAINTENANCE CUT OUT DAMAGE IN FUSELAGE SKIN AT LT AND RT DORSAL FIN SEALS FROM BS 860 TO BS 907.5; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED 2 EACH FILLERS & WEAR STRAPS, A DOUBLER AND TRIPLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-60-01 FIG 209.
